Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 27, 2021, 1:28 PM CDT for Putnam County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 1:28 PM CDT (18:28 UTC)
- Expired
- Jun 27, 2021, 2:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
County Putnam County, TN
The radar
The Nashville radar (KOHX), 89 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077 WWUS84 KOHX 271828 SPSOHX Special Weather Statement National Weather Service Nashville TN 128 PM CDT Sun Jun 27 2021 TNZ032-064-065-271900- Putnam TN-De Kalb TN-White TN- 128 PM CDT Sun Jun 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB... NORTHWESTERN WHITE AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 200 PM CDT... At 126 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Smithville, or near Center Hill Lake, moving northeast at 15 mph. Winds in excess of 30 mph will be possible with this storm. This storm is also showing weak rotation and could intensify. Locations impacted include... Cookeville, Baxter, Burgess Falls State Park, Hamptons Crossroads and Bakers Crossroads. This includes Interstate 40 between mile markers 279 and 284. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near Center Hill Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 3593 8567 3600 8576 3618 8561 3603 8538 TIME...MOT...LOC 1826Z 227DEG 11KT 3599 8566 $$ Shamburger
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 27, 12:07 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 27, 12:07 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1207 PM CDT Sun Jun 27 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... In the matter of the last 30 minutes or so, rain showers have quickly developed east of I-65. These are very isolated in nature and for now, most of them are only a few miles around. More of these showers and a few rumbles of thunder will develop through the afternoon. Keep this in mind if you plan to be outdoors today. Not everyone will receive rain, but the best chance for activity will be along and east of I-65. Otherwise, expect a mix of sun and clouds and temperatures climbing into the 80s and low 90s. Small adjustments were made to reflect the latest radar and satellite, but the previous forecast is largely on track. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions expected for this TAF cycle. A few showers will roam around Middle TN this afternoon, however confidence is low on one affecting any of our terminals. Southwesterly winds will be a little breezy through 23Z, then relax for the overnight period. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Schaper AVIATION........Unger
Hazardous weather outlook, Jun 27, 6:10 AM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 610 AM CDT Sun Jun 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 610 AM CDT Sun Jun 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 08
In the hours before
Special weather statement, Jun 27, 1:28 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 128 PM CDT Sun Jun 27 2021 TNZ032-064-065-271900- Putnam TN-De Kalb TN-White TN- 128 PM CDT Sun Jun 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB... NORTHWESTERN WHITE AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 200 PM CDT... At 126 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Smithville, or near Center Hill Lake, moving northeast at 15 mph. Winds in excess of 30 mph will be possible with this storm. This storm is also showing weak rotation and could intensify. Locations impacted include... Cookeville, Baxter, Burgess Falls State Park, Hamptons Crossroads and Bakers Crossroads. This includes Interstate 40 between mile markers 279 and 284. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near Center Hill Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 3593 8567 3600 8576 3618 8561 3603 8538 TIME...MOT...LOC 1826Z 227DEG 11KT 3599 8566 Shamburger
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.